JournalsaihpcVol. 21, No. 4pp. 445–486

Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains

  • Gianni Dal Maso

    SISSA, via Beirut 4, 34014 Trieste, Italy
  • François Murat

    Laboratoire Jacques-Louis Lions, boîte courrier 187, Université Pierre et Marie Curie, 75252 Paris cedex 05, France
Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains cover
Download PDF

Abstract

We consider a sequence of Dirichlet problems in varying domains (or, more generally, of relaxed Dirichlet problems involving measures in M0+(Ω)) for second order linear elliptic operators in divergence form with varying matrices of coefficients. When the matrices H-converge to a matrix A0, we prove that there exist a subsequence and a measure μ0 in M0+(Ω) such that the limit problem is the relaxed Dirichlet problem corresponding to A0 and μ0. We also prove a corrector result which provides an explicit approximation of the solutions in the H1-norm, and which is obtained by multiplying the corrector for the H-converging matrices by some special test function which depends both on the varying matrices and on the varying domains.

Résumé

Nous considérons une suite de problèmes de Dirichlet dans des ouverts variables (ou plus généralement une suite de problèmes de Dirichlet relaxés définis par des mesures de M0+(Ω)) pour des opérateurs elliptiques linéaires du deuxième ordre sous forme divergence avec des matrices de coefficients elles aussi variables. Quand les matrices H-convergent vers une matrice A0, nous démontrons qu’il existe une sous suite et une mesure μ0 de M0+(Ω) telles qu’à la limite on obtienne le problème de Dirichlet relaxé correspondant à A0 et μ0. Nous démontrons également un résultat de correcteur qui donne une approximation explicite des solutions en norme H1 ; ce correcteur est obtenu en multipliant le correcteur pour la H-convergence des matrices par une fonction test spéciale qui dépend à la fois des matrices variables et des ouverts variables.

Cite this article

Gianni Dal Maso, François Murat, Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains. Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004), no. 4, pp. 445–486

DOI 10.1016/J.ANIHPC.2003.05.001